Alert archive / New York / Areal Flood Warnings in 2016

Areal Flood Warning 2, NWS Buffalo, NY

September 18, 2016Allegany County, Cattaraugus County, New York

NWS Buffalo, NY issued this areal flood warning at Sep 18, 2016, 3:29 AM EDT for Allegany County, Cattaraugus County, New York. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 18, 2016, 3:29 AM EDT (07:29 UTC)
Expired
Sep 18, 2016, 6:30 AM EDT
In force
3 hr
Issued by
NWS Buffalo, NY
Area
Storm-based polygon
Flood severity
None

Counties Allegany County, NY, Cattaraugus County, NY

The radar

The Buffalo radar (KBUF), 90 km from the middle of the area, began a volume at 07:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 7.5 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 00:00Z on 2016-09-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 211 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 00:00Z on 2016-09-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 116 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
211 J/kg
Mixed-layer CIN
-25 J/kg
Mixed-layer LCL
631 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
116 m²/s²
0-3 km storm-relative helicity
128 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted.

600 
WGUS41 KBUF 180729
FLWBUF

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE BUFFALO NY
329 AM EDT SUN SEP 18 2016

NYC003-009-181030-
/O.NEW.KBUF.FA.W.0002.160918T0729Z-160918T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CATTARAUGUS NY-ALLEGANY NY-
329 AM EDT SUN SEP 18 2016

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A

* FLOOD WARNING FOR...
  SOUTHERN CATTARAUGUS COUNTY IN WESTERN NEW YORK...
  SOUTHWESTERN ALLEGANY COUNTY IN WESTERN NEW YORK...

* UNTIL 630 AM EDT.

* AT 327 AM EDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLOODING
  IN ACROSS PORTIONS OF SOUTHERN CATTARAUGUS AND WESTERN ALLEGANY
  COUNTIES INCLUDING ALLEGANY STATE PARK...HINSDALE...CUBA...AND
  FRIENDSHIP.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  OLEAN...SALAMANCA...ALLEGANY STATE PARK...ALLEGANY...CUBA...ST.
  BONAVENTURE...WESTON MILLS AND HINSDALE.

THIS INCLUDES INTERSTATE 86 BETWEEN EXITS 17 AND 31.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO CROSS FLOODED
ROADS. FIND AN ALTERNATE ROUTE.

&&

LAT...LON 4220 7893 4235 7796 4220 7787 4200 7852
      4200 7889

$$

WOOD
1 follow-up statement
502 
WGUS81 KBUF 181002
FLSBUF

FLOOD STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
602 AM EDT SUN SEP 18 2016

NYC003-009-181012-
/O.CAN.KBUF.FA.W.0002.000000T0000Z-160918T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CATTARAUGUS NY-ALLEGANY NY-
602 AM EDT SUN SEP 18 2016

...THE FLOOD WARNING HAS BEEN CANCELLED FOR SOUTHERN CATTARAUGUS AND
SOUTHWESTERN ALLEGANY COUNTIES...

FLOOD WATERS HAVE RECEDED...AND ARE NO LONGER EXPECTED TO POSE A
THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD
CLOSURES.

LAT...LON 4220 7893 4235 7796 4220 7787 4200 7852
      4200 7889

$$

WOOD

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this areal flood warning went out at Sep 18, 2:26 AM EDT, 1 hour 3 minutes earlier.

Area forecast discussion, Sep 18, 2:26 AM EDT, 1 hour 3 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
226 AM EDT SUN SEP 18 2016

.SYNOPSIS...
A slow moving cold front will keep unsettled weather across our
region tonight into Sunday...as we can anticipate more beneficial
showers along with some possible thunderstorms. While some
improvement is expected late Sunday and Sunday night...noticeably
nicer weather will wait until Monday when high pressure will build
across the area from the Upper Ohio Valley. Mainly dry weather with
above normal temperatures will be featured for much of the remainder
of the week.

&&

.NEAR TERM /THROUGH TODAY/...
Several broken southwest to northeast oriented bands of showers
with embedded areas of heavy rain continue across western and
central NY early this morning. The rain is being triggered along the
combination of a low level jet and moisture convergence axis were
Pwat values per SPC Mesoanalysis are running upwards of 1.8 inches.
Most areas have picked up at least an inch of rainfall with several
corridors of higher rainfall totals. There is a maximum radar
estimated swath across the western Southern Tier with 3-4 inch
totals where an earlier Flash Flood Warning was issued. The rain
will shift east early this morning into central NY with many areas
seeing just lingering clouds by sunrise. Temperatures and dewpoint
levels remain very tropical in our forecast area with a cold front
still located back across the central Great Lakes.

On Sunday...there will still be abundant moisture in the low
levels with the cold front still slowly approaching from the west.
This will keep a chance for afternoon showers and thunderstorms in
place...particularly for sites south and east of Buffalo and
Rochester where some likely POPs have been included. The bulk of the
morning and early afternoon will be rain free though with H85 temps
in the vcnty of 14c keeping a summery feel to the day as max temps
will be into he mid to upper 70s with dewpoints holding into the
60s.

&&

.SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/...
Low pressure will track into central Quebec Sunday night with a
trailing cold front slowly pushing its way east across western and
central New York. A parent mid level trough axis will shift east
from the Midwest states to western New York by Monday morning.
Chances of showers will linger into Sunday night along the slow
moving front. Low temperatures will also remain very mild only
slipping back into upper 50s and lower 60s Sunday night.

On Monday, the mid-level trough will cross New York pushing the
front and associated deeper synoptic moisture east into New
England. Incoming dry air and surface high pressure briefly
building in behind the departing front will help clear skies and
provide mainly dry weather with just a slight chance of a shower
east of Lake Ontario.

A secondary frontal system crossing the central Great Lakes Monday
night will cross the region Tuesday. Greater forcing does hold to
the north with only slight chance for any diurnally driven
showers. This second front is what will finally knock back
dewpoint temperatures into the more comfortable range of 50s F for
the midweek period.

Highs Monday will run in the mid to upper 70s for most with a few
isolated 80 degree readings possible toward the Finger Lakes.
Another mild night with lows only slipping back to between the mid
50s inland to mid 60s toward the lake shores.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
High confidence that this period will be above normal in
temperatures and largely quiet in terms of weather. Ridging over
the Ohio Valley will expand and intensify across the lower Great
Lakes as strong negative height anomalies dig through southern
Canada. A weak frontal will slide into the Great Lakes region
Thursday and Friday. This feature will be losing amplitude with
time and thus low level forcing not overly strong and mid level
forcing is peeling away to the northeast, as the shortwave trough
deamplifies moving through/atop large scale ridging. During the
time, the only real chance for any shower activity will be across
the North Country with the bulk of the area largely looking dry as
ridging continues to surge north.

By the weekend, questions begin to arise on whether shortwaves
will track close enough to the area for rain chances to drift
father to the south. Quite of bit of uncertainty and thus forecast
left largely dry save for low rain chances across the region on
Saturday.

&&

.AVIATION /07Z SUNDAY THROUGH THURSDAY/...
Mix of VFR/MVFR/TEMPO IFR cigs found across the region early this
morning with several broken bands of showers slowly working east.

Expect ceilings lowering to MVFR and then to IFR levels through
about 12z for KBUF/KJHW with some patchy periods of IFR possible at
other sites as well due to very moist airmass in place.

Patchy MVFR/IFR cigs in the morning will only slowly improve to MVFR
by midday...then to VFR during the afternoon. Lingering tropical
moisture and increasing diurnal instability will yield scattered
showers and thunderstorms mainly East and South of KBUF/KIAG Sunday
afternoon. Cigs should improve to VFR at all sites by Sunday
evening.

Outlook...

Sunday Night...Mainly VFR with some MVFR/IFR Fog possible in the
Southern Tier.
Monday...VFR.
Tuesday...Mainly VFR with a slight chance of showers.
Wednesday into Friday...VFR.

&&

.MARINE...
A weakening pressure gradient will allow winds to subside Sunday.
Somewhat unsettled weather could redevelop into the afternoon as
there will still be lingering tropical moisture in place ahead of a
cold front. The front will slowly cross the region through the day.

High pressure over the upper Ohio Valley Sunday evening will nose
across the Lower Great Lakes Sunday night and Monday. This will
allow for fine recreational boating conditions with light winds and
negligible waves.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...None.
MARINE...Small Craft Advisory until 8 AM EDT this morning for LOZ045.

&&

SYNOPSIS...RSH/SMITH
NEAR TERM...RSH/SMITH
SHORT TERM...TMA
LONG TERM...TMA
AVIATION...SMITH
MARINE...RSH/SMITH
Hazardous weather outlook, Sep 17, 4:51 PM EDT, 10 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
451 PM EDT SAT SEP 17 2016

NYZ007-182100-
JEFFERSON-
451 PM EDT SAT SEP 17 2016

...BEACH HAZARDS STATEMENT IN EFFECT THROUGH SUNDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   BEACH HAZARDS STATEMENT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   BEACH HAZARDS STATEMENT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ006-008-182100-
OSWEGO-LEWIS-
451 PM EDT SAT SEP 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LOZ044-045-064-065-SLZ022-024-182100-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
451 PM EDT SAT SEP 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ONTARIO AND
SAINT LAWRENCE RIVER.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ001>005-010>014-019>021-085-182100-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-NORTHERN ERIE-GENESEE-
WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-CATTARAUGUS-ALLEGANY-
SOUTHERN ERIE-
451 PM EDT SAT SEP 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK
AND WESTERN NEW YORK.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ030-042-043-062-063-182100-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LOWER NIAGARA RIVER-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
451 PM EDT SAT SEP 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE AND LAKE
ONTARIO.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

In the hours before

Special weather statement, Sep 17, 9:39 PM EDT, 5 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
939 PM EDT SAT SEP 17 2016

NYZ003-012>014-019>021-180245-
ALLEGANY-ONTARIO-CATTARAUGUS-LIVINGSTON-CHAUTAUQUA-WYOMING-MONROE-
939 PM EDT SAT SEP 17 2016

...A LINE OF STRONG SLOW MOVING THUNDERSTORMS WILL AFFECT ONTARIO...
LIVINGSTON...CATTARAUGUS...ALLEGANY...SOUTHEASTERN WYOMING...SOUTHEASTERN
CHAUTAUQUA AND SOUTH CENTRAL MONROE COUNTIES...

AT 933 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR HONEOYE FALLS TO NEAR WARREN SOUTH.
MOVEMENT WAS EAST AT JUST 20 TO 25 MPH.

LOCATIONS IMPACTED INCLUDE...
JAMESTOWN...OLEAN...CANANDAIGUA...GENESEO...SALAMANCA...DANSVILLE...
WELLSVILLE...ALLEGANY STATE PARK...LETCHWORTH STATE PARK AND ALFRED.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 390 BETWEEN EXITS 4 AND 11.
 INTERSTATE 90 BETWEEN EXITS 45 AND 43.
 INTERSTATE 86 BETWEEN EXITS 11 AND 33.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. RADAR HAS ESTIMATED THAT OVER AN INCH OF RAIN
HAS ALREADY FALLEN IN THIS AREA...AND ANOTHER ONE TO TWO INCHES OF RAIN
IS FORECAST TO FALL BEFORE THE ACTIVITY PUSHES EAST AFTER MIDNIGHT.
DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

LAT...LON 4202 7956 4249 7849 4283 7795 4302 7786
      4300 7698 4276 7718 4276 7732 4267 7737
      4258 7737 4258 7766 4253 7766 4253 7772
      4210 7774 4203 7779
TIME...MOT...LOC 0133Z 252DEG 21KT 4301 7756 4187 7923

RSH
Local storm report, Sep 18, 1:45 AM EDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
145 AM EDT SUN SEP 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     FLASH FLOOD      HINSDALE                42.15N  78.39W
09/18/2016                   CATTARAUGUS        NY   LAW ENFORCEMENT

            MULTIPLE ROAD CLOSURES AROUND HINSDALE DUE TO FLASH
            FLOODING IN ADDITION TO FLOODED BASEMENTS IN HINSDALE.

&&

EVENT NUMBER BUF1601050

WOOD
Local storm report, Sep 18, 1:56 AM EDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
156 AM EDT SUN SEP 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 AM     FLASH FLOOD      1 WSW FRIENDSHIP        42.20N  78.16W
09/18/2016                   ALLEGANY           NY   LAW ENFORCEMENT

            COUNTY ROAD 20 CLOSED. WATER RESCUE ONGOING.

&&

EVENT NUMBER BUF1601051

WOOD
Local storm report, Sep 18, 1:58 AM EDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
158 AM EDT SUN SEP 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     FLASH FLOOD      ALLEGANY                42.09N  78.49W
09/18/2016                   CATTARAUGUS        NY   LAW ENFORCEMENT

            FLOODED BASEMENTS REPORTED IN ALLEGANY.

&&

EVENT NUMBER BUF1601052

WOOD
Local storm report, Sep 18, 2:57 AM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
257 AM EDT SUN SEP 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     FLASH FLOOD      ALLEGANY STATE PARK     42.07N  78.79W
09/18/2016                   CATTARAUGUS        NY   LAW ENFORCEMENT

            WIDESPREAD FLOODING IN ALLEGANY STATE PARK. EVACUATIONS
            OF CAMPGROUNDS ONGOING.

&&

EVENT NUMBER BUF1601053

WOOD

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 17, 9:39 PM EDTSpecial Weather StatementBUFAllegany, Cattaraugus, Livingston, Ontario66 min
Sep 18, 12:23 AM EDTFlash Flood WarningBUFAllegany, Cattaraugus3 hr
Sep 18, 6:04 PM EDTSpecial Weather StatementBUFOswego26 min

Nearby

Areal Flood Warnings in New York, 2016Every areal flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.